A Note on the q-Gamma and q-Beta Functions
Mathematica balkanica, Tome 9 (1995) no. 1, p. 35
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_1_a3,
author = {Chandrashekar Adiga},
title = {A {Note} on the {q-Gamma} and {q-Beta} {Functions}},
journal = {Mathematica balkanica},
pages = {35},
year = {1995},
volume = {9},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_1_a3/}
}
Chandrashekar Adiga. A Note on the q-Gamma and q-Beta Functions. Mathematica balkanica, Tome 9 (1995) no. 1, p. 35. http://geodesic.mathdoc.fr/item/MABA_1995_9_1_a3/